MAUDE Adverse Event Report: ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Catalog Number RSAR-32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 11/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: crd_985 - arb pmcf, patient site id: (b)(6).It was reported that on (b)(6) 2022, a 32mm rigid saddle ring was implanted during a mitral valve repair.There were no intraprocedural adverse events or device deficiencies.On (b)(6) 2022, the patient returned during follow up with complaints of difficulty breathing.The patient was diagnosed with pleurisy and prescribed paracetamol and oxycodon.There were no device deficiencies reported.The patient status was stable.
 
Additional Manufacturer Narrative
An event of pleurisy was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The patient has a medical history of hypercholesterolemia.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There was no allegation of malfunction against the abbott device.Based on the information received, the root cause of the reported event could not be conclusively determined.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17740792
Report Number2135147-2023-03968
Device Sequence Number6736428
Product Code KRH
UDI-Device Identifier05415067044716
UDI-Public05415067044716
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRSAR-32
Device Lot Number8474174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight100 KG